# SDR IPXA2015042488331

- Difficulty date: March 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,624 hours, 6,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, RT WING INBD T/E FLAP DENT AT RIB NR 3, 24" FROM T/E LOWER SURFACE ACCOMPLISHED EO A300-5750-57243-A.
